# SDR SWAA2024012242970

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 53,091 hours, 32,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EXTERIOR EMERGENCY LIGHT #5 INOP<[01] REMOVED AND REPLACED AFT LH EXTERIOR EMERGENCY LAMP #5 IAW AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
